# SDR USAA2009022390409

- Difficulty date: January 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FRAME AT BS 440, S26R.  REPLACED FRAME AT BS 440 BETWEEN S14R TO S28R IAW B737 SRM 51-10-02.
